# SDR AALA201803149015

- Difficulty date: March 5, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004320000
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SLAT TRACK NR 3 UPPER BOLT, LEFT WING.  REPLACED THE SLAT TRACK BOLT IAW AMM 27-84-63-400-001-A.
